zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Radial symmetry and uniqueness for positive solutions of a Schrödinger type system. (English) Zbl 1165.35372
Summary: We consider positive solutions of an integral system arising from higher order semilinear Schrödinger type systems in $\bbfR^n$. We are able to establish the radial symmetry and monotonicity theorem for those positive solutions by means of the new moving-plane method proposed by {\it W. Chen, C. Li} and {\it B. Ou} [Commun. Pure Appl. Math. 59, No. 3, 330--343 (2006; Zbl 1093.45001); corrigendum 59, No. 7, 1064 (2006)] coupled with a Sobolev imbedding theorem involving Bessel potentials. We also obtain the uniqueness theorem for some radial symmetric solutions.

35J60Nonlinear elliptic equations
Full Text: DOI
[1] Adams, R. A.: Sobolev spaces, Pure and applied mathematics 65 (1975) · Zbl 0314.46030
[2] Bourgain, J.: Global solutions of nonlinear Schrödinger equations, American mathematical society colloquium publications 46 (1999) · Zbl 0933.35178
[3] Caffarelli, L. A.; Gidas, B.; Spruck, J.: Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Commun. pure appl. Math. 42, No. 3, 271-297 (1989) · Zbl 0702.35085 · doi:10.1002/cpa.3160420304
[4] Chen, D.; Ma, L.: A Liouville type theorem for an integral system, Commun. pure appl. Anal. 5, No. 4, 855-859 (2006) · Zbl 1134.45007 · doi:10.3934/cpaa.2006.5.855
[5] Chen, D.; Ma, L.: Radial symmetry and monotonicity for an integral equation, J. math. Anal. appl. 342, No. 2, 943-949 (2008) · Zbl 1140.45004 · doi:10.1016/j.jmaa.2007.12.064
[6] Chen, W.; Li, C.: The best constant in a weighted Hardy--Littlewood--Sobolev inequality, Proc. amer. Math. soc. 136, No. 3, 955-962 (2008) · Zbl 1132.35031 · doi:10.1090/S0002-9939-07-09232-5
[7] Chen, W.; Li, C.; Ou, B.: Classification of solutions for a system of integral equations, Commun. partial differential equations 30, No. 1-3, 59-65 (2005) · Zbl 1073.45005 · doi:10.1081/PDE-200044445
[8] Chen, W.; Li, C.; Ou, B.: Classification of solutions for an integral equation, Commun. pure appl. Math. 59, No. 3, 330-343 (2006) · Zbl 1093.45001 · doi:10.1002/cpa.20116
[9] De Figueiredo, D. G.: Nonlinear elliptic systems, An. acad. Brasil. ciênc. 72, No. 4, 453-469 (2000)
[10] De Figueiredo, D. G.; Felmer, P. L.: A Liouville-type theorem for elliptic systems, Ann. sc. Norm. super. Pisa cl. Sci. (4) 21, No. 3, 387-397 (1994) · Zbl 0820.35042 · numdam:ASNSP_1994_4_21_3_387_0
[11] Gidas, B.; Ni, W.; Nirenberg, L.: Symmetry of positive solutions of nonlinear elliptic equations in rn, Adv. in math. Suppl. stud. 7a, 369-402 (1981) · Zbl 0469.35052
[12] Jin, C.; Li, C.: Symmetry of solutions to some systems of integral equations, Proc. amer. Math. soc. 134, No. 6, 1661-1670 (2006) · Zbl 1156.45300 · doi:10.1090/S0002-9939-05-08411-X
[13] Kwong, M.: Uniqueness of positive solutions of ${\Delta}$u-u+up=0 in rn, Arch. ration. Mech. anal. 105, No. 3, 243-266 (1989) · Zbl 0676.35032 · doi:10.1007/BF00251502
[14] C. Li, L. Ma, Uniqueness of positive bound states to Schrödinger systems with critical exponents, SIAM J. Math. Anal. (2008) (in press) · Zbl 1167.35347
[15] Li, Y.: Remark on some conformally invariant integral equations: the method of moving spheres, J. eur. Math. soc. 6, No. 2, 153-180 (2004) · Zbl 1075.45006 · doi:10.4171/JEMS/6 · http://www.ems-ph.org/journals/show_issue.php?issn=1435-9855&vol=6&iss=2
[16] Lieb, E. H.: Sharp constants in the Hardy--Littlewood--Sobolev and related inequalities, Ann. of math. (2) 118, No. 2, 349-374 (1983) · Zbl 0527.42011
[17] Ni, W.; Takagi, I.: Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke math. J. 70, No. 2, 247-281 (1993) · Zbl 0796.35056 · doi:10.1215/S0012-7094-93-07004-4
[18] Ramos, M.; Yang, J.: Spike-layered solutions for an elliptic system with Neumann boundary conditions, Trans. amer. Math. soc. 357, No. 8, 3265-3284 (2005) · Zbl 1136.35046 · doi:10.1090/S0002-9947-04-03659-1
[19] Smoller, J.: Shock waves and reaction-diffusion equations, Grundlehren der mathematischen wissenschaften 258 (1983) · Zbl 0508.35002
[20] Stein, E. M.: Singular integrals and differentiability properties of functions, Princeton mathematical series 30 (1970) · Zbl 0207.13501
[21] Stein, E. M.; Weiss, G.: Introduction to Fourier analysis on Euclidean spaces, Princeton mathematical series 32 (1971) · Zbl 0232.42007
[22] Ziemer, W. P.: Weakly differentiable functions: Sobolev spaces and functions of bounded variation, Graduate texts in mathematics 120 (1989) · Zbl 0692.46022